MAUDE Adverse Event Report: Abbott Medical Octrode Lead Kit, 90cm Length; SCS Lead

Abbott Medical Octrode Lead Kit, 90cm Length; SCS Lead
Model Number 3189
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Swelling/ Edema (4577)
Date of Event 08/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced inflammation (swelling/redness) at the lead site.As such, surgical intervention took place (b)(6) 2026 wherein the doctor cut and removed the portion of the lead that was under the affected area.The remaining portion of the lead remains implanted and connected to the ipg(related manufacturer reference number: 1627487-2026-10157).
 
Additional Manufacturer Narrative
Date of event is estimated.

Brand Name
Octrode Lead Kit, 90cm Length
Common Device Name
SCS Lead
Manufacturer (Section D)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer (Section G)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
+1(972)309-8000
MDR Report Key50829586
Report Number1627487-2026-10156
Device Sequence Number8652838
Product Code LGW
UDI-Device Identifier05414734401715
UDI-Public(01)05414734401715(10)7400879(17)220218
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/18/2022
Device Model Number3189
Device Catalogue Number3189
Device Lot Number7400879
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/19/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown